Vol. 90, No. 2, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Planar continua with restricted limit directions

Charles L. Belna, Michael Jon Evans and Paul Humke

Vol. 90 (1980), No. 2, 259–260
Abstract

An affirmative answer is given to a question of D. M. Campbell and J. Lamoreaux concerning minimal conditions on the set of limit directions of a planar continuum that guarantee it is a line segment.

Mathematical Subject Classification
Primary: 54F20, 54F20
Milestones
Received: 8 June 1978
Revised: 5 October 1979
Published: 1 October 1980
Authors
Charles L. Belna
Michael Jon Evans
Paul Humke
Department of Mathematics, Statistics and Computer Science
St Olaf College
1520 St. Olaf Avenue
Northfield MN 55057
United States
http://www.stolaf.edu/people/humke